# SDR AALA202307035610

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 26,287 hours, 10,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STRAP HANGING DOWN FROM BOTTOM OF 1L SLIDE. SECURED STRAP 1L DOOR PER AMM 25-62-50.
